| Catalog Number |
364389 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).Investigation summary: "material #: 364389, lot/batch #: 3275254.Bd received 1 sample for investigation.The sample was evaluated by visual examination and the indicated failure mode for missing iv shield with the incident lot was observed.Additionally, 10 retention samples from bd inventory were evaluated by visual examination and the issue of missing iv shield was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode missing iv shield.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".
Event or Problem Description
It was reported prior to using a bd preset¿ eclipse¿ syringe, the syringe did not have an iv shield which left the cannula exposed in the unit packaging.No adverse impact to patients or users was reported.